# SDR CALA2023120103506

- Difficulty date: November 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 66,661 hours, 29,373 cycles
- System (JASC): 2700 · Flight Control System
- Part: Relay
- Part number: E0669D28A0
- Condition: Faulty
- Location: 47ce1/ 47ce2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

SIDESTICK PRIORITY DISPLAYED ON UPPER ECAM SCREEN. - F-CTL RESETTING SECS AND GRD SCAN CHECKS OK. TSM CALLS OUT TO CHANGE RELAYS 47CE1 AND 47CE2. SECOND HIT AND DOES HAVE SEC HISTORY. SEE TSM 27-92-00-810-830AH FLT WAS RTO. FO FLYING AND HAD STICK NOSE DOWN AND SIDESTICK PRIORITY HIT RIGHT AWAY. EFCS 1 AND 2 GROUND SCANS HIT WAS CHECK PRIORITY WIRING. SIDE STICK PRIORITY OP CHECK PER TSM 27-96-00-710-003A CHECKED OK. RESETTING ELACS NO HELP BUT PER TSM 27-92-00-810-830-A REPLACED RELAYS 47CE1 & 47CE2. ACCOMPLISHED OP TEST OF SIDE STICK PRIORITY  REF AMM 27 96-00-710-003 TESTS GOOD. ACCOMPLISHED BITE TEST OF EFCS (GRN SCANNING) NO FAULTS. MESSAGE CLEARED.
